COUPLING OF YANG-MILLS TO N=4, D=4 SUPERGRAVITY

Publisher
ELSEVIER SCIENCE BV
Issue Date
1985-05
Language
ENG
Citation

PHYSICS LETTERS B, v.155, no.1-2, pp.71 - 75

ISSN
0370-2693
DOI
10.1016/0370-2693(85)91034-2
URI
http://hdl.handle.net/10203/60019
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 181
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 95 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0